MathSciNet Relay Station
MathSciNet bibliographic data
MR2912685 65M06 (65M12 76S05)
Layton, William; Tran, Hoang; Xiong, Xin Long time stability of four methods for splitting the evolutionary Stokes-Darcy problem into Stokes and Darcy subproblems. J. Comput. Appl. Math. 236 (2012), no. 13, 3198–3217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement